Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 7 found articles
 
 
  Large-Time Behaviors of Solutions to an Inflow Problem in the Half Space for a One-Dimensional System¶of Compressible Viscous Gas
 
 
Title: Large-Time Behaviors of Solutions to an Inflow Problem in the Half Space for a One-Dimensional System¶of Compressible Viscous Gas
Author: Matsumura, Akitaka
Nishihara, Kenji
Appeared in: Communications in mathematical physics
Paging: Volume 222 (2001) nr. 3 pages 449-474
Year: 2001
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands